# SDR AALA202403288265

- Difficulty date: March 22, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 12,366 hours, 3,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT 29 IS INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR PIN PUSHED IN, RE-SEATED THE PIN AND RE-CONNECTED THE CONNECTOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
